MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION; SCS IPG

ST. JUDE MEDICAL - NEUROMODULATION; SCS IPG
Model Number 3665
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 09/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is included in the neuromodulation implantable pulse generator (ipg) inoperable when exposed to monopolar electrosurgery advisory notice issued by abbott on 02 june 2017.The manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.The manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
It was reported ((b)(6)) the patient underwent an unrelated surgical procedure, and then the ipg would no longer communicate with external devices.Troubleshooting was unable to resolve the issue.As a result, the patient may be awaiting surgical intervention.
 
Event or Problem Description
Follow up information identified the patient underwent ipg replacement on (b)(6) 2018.
 
Event or Problem Description
Follow up information identified postoperatively, effective therapy was restored.

Common Device Name
SCS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key7930405
Report Number1627487-2018-09536
Device Sequence Number1937054
Product Code LGW
UDI-Device Identifier05415067023247
UDI-Public05415067023247
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2018
Device Model Number3665
Device Lot Number5678896
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/17/2018
Supplement Date Received by Manufacturer12/19/2018
01/22/2019
Initial Report FDA Received Date10/03/2018
Supplement Report FDA Received Date01/11/2019
01/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1627487/06/02/2017/001-C
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;